MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, MEDIUM; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, MEDIUM; PROSTHESIS, SHOULDER, CEMENTED
Model Number UNIVERS VAULTLOCK GLENOID, MEDIUM
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-9106-02 univers vaultlock glenoid, medium, had an issue before use in an anatomic stimulus total shoulder procedure on (b)(6) 2023.When the surgeon opened the device on the sterile field, there was a hole noticed in the sterile packaging.Another ar-9106-02 univers vaultlock glenoid, medium, with a different, unknown lot number, was opened and used to complete the procedure successfully with no patient harm.There was a case delay of 2 minutes, no additional anesthesia was administered.The device was discarded, and no pictures were taken.No case involvement.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to environmental due to damage incurred during shipping.

Brand Name
UNIVERS VAULTLOCK GLENOID, MEDIUM
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17996653
Report Number1220246-2023-08345
Device Sequence Number12292934
Product Code KWS
UDI-Device Identifier00888867239326
UDI-Public00888867239326
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID, MEDIUM
Device Catalogue NumberAR-9106-02
Device Lot NumberS81302070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown